Two-dimensional Oscillatory Strokes in the Region with a Semi-infinite Plate Parallel to an infinite Plane Wall

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 421
  • Download : 0
Publisher
Iop Publishing Ltd
Issue Date
2002
Language
English
Citation

FLUID DYNAMICS RESEARCH, v.31, pp.229 - 251

ISSN
0169-5983
URI
http://hdl.handle.net/10203/79787
Appears in Collection
ME-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0